# SDR SWIA202507140330

- Difficulty date: March 30, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOORSILL HAS CORROSION AND CHAFFING BETWEEN FS1000.00 - FS1051.30 AS MARKED   (C-CHECK RO 07/16/2025)CORROSION PRESENT ON MORE THAN 75% OF SURFACE. FOUND OUT OF LIMITS. REF. CRJ900 SRM 53-61-23-201-001-A01. REMOVED AND Â INSTALLED NEW AFT CARGO DOOR SILL IAW DWG MM670-35085 REV. L AND CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01. COMPLIED WITH 51-900-1002-SKY
